International Journal of Mathematics and Mathematical Sciences
Volume 19 (1996), Issue 3, Pages 457-460
A fixed point theorem for generalized metric spaces
Department of Mathematics, Indiana University, Bloomington 47405, Indiana, USA
Received 23 May 1994
Copyright © 1996 B. E. Rhoades. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
In this paper we prove two fixed point theorems for the generalized metric spaces
introduced by Dhage.